# SDR AALA2000205

- Difficulty date: March 28, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N887AA
- Make and model: Boeing 727223
- Aircraft serial: 21526
- System (JASC): 5530 · Vertical Stabilizer
- Part: Flange
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - VERTICAL STABILIZER FIN STATION 242, STRINGER 7 LEFT, SCREW HEAD WORN DEEP INTO FLANGE.  REPAIRED STRINGER IAW ESO 11697 DATED 1-21-00.  OVERSIZE HOLE TO .25 INC.  FABRICATE REPAIR STRAP, 17-7PHX .063 THK.  CONDITION TH1050. CAD PLATE AND PRIME INSTALL STRAP PER SRM 51-40-4, FIG 1.  (M)
